# SDR RRXA003052

- Difficulty date: September 6, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Panel
- Part number: DOUGLAS
- Condition: Corroded
- Location: Rbl45-49
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMGE TO THE SUB-FLOOR PANEL AT STA 220-360 FROM RBL 45 TO RBL 49, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 53-2-0. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
